Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

White patches appear on leg and small patches on head. Treatment?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6141 Questions
Question
white patches appear on the skin my right leg and middle head on hair ,small patches 4 plz tell me treatment and which food we can take which food avoid plz explain
Posted Mon, 14 Oct 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 20 hours later
Brief Answer:
photograph required

Detailed Answer:
Hello XXXXX
Thanks for the query.
White patches on body mainly indicators vitiligo.
I would like to see a photograph of the lesions before commenting further.
please upload a photograph.
waiting for your response.
thank you
Above answer was peer-reviewed by
 
Follow-up: White patches appear on leg and small patches on head. Treatment? 12 hours later
i uploaded photos i am using block XXXXXXX in my hair kindly give me creams and tablets
 
 
Answered by Dr. Rahul Kumar 12 hours later
Brief Answer:
attachement not found

Detailed Answer:
Hello XXXXX,
I could not find the attachment.

Please try to upload them again.

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

You can also send the reports/ image to YYYY@YYYY with the subject as 'ATTN: Dr. Rahul Kumar'."

Waiting for your response,

Thank you
Above answer was peer-reviewed by
 
Follow-up: White patches appear on leg and small patches on head. Treatment? 20 hours later
i uploaded photos i am using block XXXXXXX in my hair kindly give me creams and tablets
 
 
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer:
vitiligo,fluticasone

Detailed Answer:
Hello,
Thanks for the photographs.
You are suffering from vitiligo.
Only heena wont work.
You need treatment with topical steroids like fluticasone.
Use this cream daily in night for at least 3 months, you will get some relief.
Thank you.
Above answer was peer-reviewed by
 
Follow-up: White patches appear on leg and small patches on head. Treatment? 55 minutes later
thanks for giving advice

Once iam using this cream middle head on hair eany side effects, my hair groth every good.

cream name : fluticasone propionate 0.05%

regards
XXXXX
 
 
Answered by Dr. Rahul Kumar 4 hours later
Brief Answer:
It is safe

Detailed Answer:
Dont worry you can apply this cream safely for up to 6 months.
There will not be any side effects on your hair.
Yes the cream is fluticasone propionate 0.05%
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor